[Therapeutic approach in a case of allergic reaction to antituberculosis drugs -- a case report].
Аннотация
UNLABELLED: Medicaton used to treat tuberculosis is responsible for numerous side effects that have a major impact on patient's health, with a negative influence on the quality of life. Patients of all ages must be trained in order to recognize all the adverse effects and the undesirable reactions produced by antituberculosis medication. We report the case of a 24-year-old woman with generalized psoriasis and psoriatic arthropathy who was treated against tuberculosis. After 7 days of treatment with isoniazid, rifampicin, ethambutol and pyrazinamid she had severe allergic reaction with generalized pruritus and rash which were difficult to control with antiallergic treatment.
CONCLUSIONS
Particular to this case is the absence in patient's history of the allergic reactions to medication. The re-establishment of treatment of tuberculosis was done by clinical trials and the patient had responded to only three drugs: isoniazid, rifampicin and ofloxacin, so the patient received an individual treatment due to adverse reactions to tuberculosis medications.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.